Home today, bad morning

Discussion in 'General Parenting' started by Kjs, Apr 17, 2007.

  1. Kjs

    Kjs Guest

    I did not go to work last night, strept. Anyway, difficult child was up and on the computer playing. I reminded him that in ten minutes we need to leave for school. That prompted, I hate school, it is useless, I don't learn anything there, can I stay home, etc. I told him it was time to get ready. He continued. I asked him if he wanted to fight because I really didn't. He said no. On the way to school at a stop light he let me kiss him. I asked him to be good today, he said he'd try. I expect a call shortly.
    I told him to find something nice to everyone he see's today. He said no. He hates 75% of the kids. I asked him if he is mean even if they don't do anything???? he said, "well, I just don't like them". I did not respond. When we got to school, I said, "smile at everyone...they will smile back". He looked at me like I was nuts. How can he have his mind made up that he will not be nice to people because he doesn't like them? Then he makes a huge issue if someone isn't nice to him. I told him that people change, and they deserve more than one chance. If they don't do anything to him he should be nice. Going to call psychiatrist about the remerom. He has so much anxiety, I thought that would help. He seem's so much worse since it was added. More sad, more alone, more not wanting to do anything. I told him I was going to call, and he said, "you have got to be kidding". I didn't even tell him why. Don't know if we should try something else for anxiety or if we should just stay with the Lamictal. He did well on that behavior wise, just so many worries.
    Any suggestions regarding anxiety?
     
  2. jodyice

    jodyice New Member

    Remeron is an anti-depressant, which like most antidepressants can cause behavior changes, I think calling his psychiatrist would be a good start, in my humble opinion. Hope the rest of the day turns for the better.
     
  3. DammitJanet

    DammitJanet Well-Known Member Staff Member

    I think I would put a call into the psychiatrist too. Why was the remeron added?
     
  4. lordhelpme

    lordhelpme New Member

    my difficult child was all sad last nite cuz no one plays with-himi at recess. now that he has stabbed a classmate with-a pencil no one is going to want to be near him.

    it is a heartbreaker to me cuz i just can't get him to realize that it is his actions, not their's that lead to kids saying things and giving him looks.

    wish i knew about the medications. just wanted to let you know your difficult child is not teh only one to feel this way.
     
  5. exhaustedmumof2

    exhaustedmumof2 New Member

    You really need to talk to the psychiatrist regarding the remeron. I posted in one of your earlier post that remeron can make the anxiety worse in a difficult child. My difficult child reacted the same way on remeron. I took him off of it myself without telling his doctor and when i finally got ntouch with him and told him about my difficult child's behaviour on the remeron he said "that i did the best thing for him, that remeron can make a difficult child's anxiety worse"
     
  6. Kjs

    Kjs Guest

    psychiatrist did not return call. I think tonight will be 1/2 pill, then tomorrow 1 pill, then 1/2. I will begin to wean him off.
     
Loading...